Please use this identifier to cite or link to this item: http://hdl.handle.net/10419/60194
Title (translated): 
Ruptures in probability scale. Their manifestations in economics and forecasting
Authors: 
Harin, Alexander
Year of Publication: 
2010
Citation: 
[Journal:] В мире научных открытий [ISSN:] 2072-0831 [Year:] 2010 [Issue:] 4-16 [Pages:] 85-87
Abstract: 
Доказана теорема о существовании разрывов в шкале вероятностей. Рассмотрены проявления этих разрывов в экономике и прогнозировании.
Abstract (Translated): 
Proofs of theorems of existence of ruptures in finite numerical segments and in the probability scale are considered. The proofs are performed for the continuous case. Manifestations of these ruptures in economics and forecasting are touched upon.
Subjects: 
probability theory
data dispersion
utility
economics
forecasting
JEL: 
C
C1
D8
D81
C53
URL of the first edition: 
Document Type: 
Article

Files in This Item:
File
Size





Items in EconStor are protected by copyright, with all rights reserved, unless otherwise indicated.